# SDR UPS97824140

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 676958976
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E AT STA XOLDI 6.225 THE UPPER ATTACH CLIP IS CRACKED IN HALF.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT CLIP IAW SRM 57-5-2, 51-1-21, 51-1-20D.
